my own worst enemy; or it’s not me, it’s me.

stress 1

My doctor has made the decision to change my medications. The pharmacist sent me home with a several pages of information about the new medication. It appears to have a long list of possible side effects which cover everything short of turning into a cow. However, in some extreme cases turning into a cow is a distinct possibility.

Flu like symptoms are listed and since Saturday I have had a throbbing head and a sore throat. However, Petite Fille has a cold and so it is more likely that I have caught her virus.  Am I having a side effect or sharing germs? Either way, time will tell I expect.

I have to take my own blood pressure first thing in the morning and last thing before bed. These times are suppose to be when I will be less stressed and anxious. Doctor obviously doesn’t know that the moment I wake my brain kicks into action and takes on a life of its own.

I am one of those people that having my blood pressure taken makes it rise. I have to take it at home, in the hope I will be less anxious about it. I think this would only work if I was unconscious.

The only time my blood pressure has been within normal range, even with medication, was during the three weeks I spend with Peppercorn. Days on end sitting on the couch being Peppercorn’s Nanny upon which she likes to nanny nap is great relaxation therapy. I wonder if I could claim air flights to Perth on my medical insurance? Perhaps under natural therapy?

 

Advertisements

7 thoughts on “my own worst enemy; or it’s not me, it’s me.

  1. My husband is like you. Here they call it white coat syndrome. Every time he is in a doctor’s office his bp goes up. There is no sweet peppercorn to calm him down either. I’m the same way with new drugs, analyzing every feeling, itch or ache. Could this twitch be a side effect? I know somewhere it said it can cause twitches. Good luck with your new meds.

    Liked by 1 person

  2. I think it’s not uncommon. I have really low blood pressure but when they take it at the doctor’s office, it’s within the normal range. Which for me it is high. No matter how I try to relax, I just can’t. And I just read the THREE pages of side effects of the hormone blocking drug I will have to take and nearly fainted. Sudden death, at least, is not one of them.

    Like

  3. I’m the type of person who gets the side effects. I also tend to self diagnose, to the chagrin of my doctors. However, I’m often right. A few times I was very wrong, and ended up in the emergency room. I’ve learned my lesson. If you think you have side effects, call your doctor or pharmacist, just to be on the safe side. Like I said, I’ve learned my lesson. Hope you feel better. By the way, since I have been gone so many months, who is Peppercorn? Lucy

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s